Intestinal injury associated with spiramycin therapy of Cryptosporidium infection in AIDS.

C. Weikel, A. Lazenby, P. Belitsos, M. McDewitt, H. E. Fleming, M. Barbacci

Research output: Contribution to journalArticlepeer-review

11 Scopus citations

Abstract

Two of three patients treated with high doses of spiramycin for Cryptosporidium infection developed acute intestinal injury. Spiramycin at high doses may be directly toxic to the intestinal epithelium and thus may have limited utility as therapy for cryptosporidiosis in AIDS patients.

Original languageEnglish (US)
Pages (from-to)147S
JournalThe Journal of protozoology
Volume38
Issue number6
StatePublished - 1991
Externally publishedYes

ASJC Scopus subject areas

  • Parasitology

Fingerprint Dive into the research topics of 'Intestinal injury associated with spiramycin therapy of Cryptosporidium infection in AIDS.'. Together they form a unique fingerprint.

Cite this